Volume 2, Issue 1 (May 2007)                   IJMSI 2007, 2(1): 39-45 | Back to browse issues page



DOI: 10.7508/ijmsi.2007.01.004

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

R. M. S. Mahmood. ON QUASI UNIVERSAL COVERS FOR GROUPS ACTING ON TREES WITH INVERSIONS. IJMSI. 2007; 2 (1) :39-45
URL: http://ijmsi.ir/article-1-56-en.html

Abstract:  

Abstract. In this paper we show that if G is a group acting on a tree X with inversions and if (T Y ) is a fundamental domain for the action of G on X, then there exist a group &tildeG and a tree &tildeX induced by (T Y ) such that &tildeG acts on &tildeX with inversions, G is isomorphic to &tilde G, and X is isomorphic to &tildeX. The pair (&tilde G &tildeX) is called the quasi universal cover of (GX) induced by the (T Y ).

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb